# SDR 97ZZZX3706

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2140 · Heating System
- Part: Heat Exchanger
- Part number: 488636
- Condition: Plate Failed
- Location: Comb Heater
- Component: Stwarner, 940DB12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT EXCHANGER ENDPLATE CORROSION CAUSED THE END PLATE TO BURN OUT.  SUBMITTER STATED EXCESSIVE TIME AND LACK OF ATTENTION TO AD'S ALLOWED THIS CONDITION TO EXIST.  RECOMMEND AD ON AIRCRAFT 940 SERIES HEATERS INSTALLED IN PIPER PA-23'S, PA-30'S AND CESSNA 310, 310B, 310C, 310D, AND LAKE AMPHIBS.  A SLIGHT BUMP WAS ALL IT TOOK TO DISPLACE THE ENDPLATE ON THE HEAT EXHANGER.  THERE IS CURRENTLY AN AD ON 940'S INSTALLED IN PIPER AIRCRAFT, BUT NOT ON CESSNA AIRCRAFT.
